default search action
"Inclusion Isotonicity of Convex-Concave Extensions for Polynomials Based ..."
Jürgen Garloff, Christian Jansson, Andrew P. Smith (2003)
- Jürgen Garloff, Christian Jansson, Andrew P. Smith:
Inclusion Isotonicity of Convex-Concave Extensions for Polynomials Based on Bernstein Expansion. Computing 70(2): 111-119 (2003)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.